Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant subspaces with invariant complements


Author: C. F. Schubert
Journal: Proc. Amer. Math. Soc. 22 (1969), 85-90
MSC: Primary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1969-0412885-6
MathSciNet review: 0412885
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 0141789 (25:5186)
  • [2] P. A. Fuhrmann, On the corona theorem and its application to spectral problems in Hilbert space, Trans. Amer. Math. Soc. 132 (1968), 55-66. MR 0222701 (36:5751)
  • [3] P. R. Halmos, Shifts on Hilbert spaces, Crelle's Journal 208 (1961), 102-112. MR 0152896 (27:2868)
  • [4] -, A Hilbert space problem book, Van Nostrand, Princeton, N. J., 1967. MR 0208368 (34:8178)
  • [5] H. Helson, Lectures on invariant subspaces, Academic Press, New York, 1964. MR 0171178 (30:1409)
  • [6] P. D. Lax, Translation invariant spaces, Acta. Math. 101 (1959), 163-178. MR 0105620 (21:4359)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0412885-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society